Skip to Main content Skip to Navigation
Journal articles

Recurrence of positive SARS-CoV-2 in patients recovered from COVID-19

Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-03164936
Contributor : Isabelle Combe <>
Submitted on : Wednesday, March 10, 2021 - 12:04:37 PM
Last modification on : Wednesday, March 17, 2021 - 9:26:04 AM

Links full text

Identifiers

Collections

Citation

van T. Hoang, Thi L. Dao, Philippe Gautret. Recurrence of positive SARS-CoV-2 in patients recovered from COVID-19. Journal of Medical Virology, 2020, 92 (11), pp.2366-2367. ⟨10.1002/jmv.26056⟩. ⟨hal-03164936⟩

Share

Metrics

Record views

12